Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem on topological maps


Author: Heinz König
Journal: Bull. Amer. Math. Soc. 68 (1962), 638-640
DOI: https://doi.org/10.1090/S0002-9904-1962-10883-0
MathSciNet review: 0142105
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 70144
  • 2. H. König, Zur Theorie der partiellen Differentialgleichungen erster Ordnung, Arch. Math. (to appear). MR 153953


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10883-0

American Mathematical Society